Intersection rings of spaces of triangles
Colloque en l'honneur de Pierre Samuel (Orsay 21-22 mai 1987), Mémoires de la Société Mathématique de France, Série 2, no. 38 (1989), pp. 75-117.
@incollection{MSMF_1989_2_38__75_0,
     author = {Collino, Alberto and Fulton, William},
     title = {Intersection rings of spaces of triangles},
     booktitle = {Colloque en l'honneur de Pierre Samuel (Orsay 21-22 mai 1987)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     pages = {75--117},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {38},
     year = {1989},
     doi = {10.24033/msmf.342},
     zbl = {0726.14006},
     mrnumber = {91g:14053},
     url = {http://www.numdam.org/articles/10.24033/msmf.342/}
}
TY  - CHAP
AU  - Collino, Alberto
AU  - Fulton, William
TI  - Intersection rings of spaces of triangles
BT  - Colloque en l'honneur de Pierre Samuel (Orsay 21-22 mai 1987)
AU  - Collectif
T3  - Mémoires de la Société Mathématique de France
PY  - 1989
DA  - 1989///
SP  - 75
EP  - 117
IS  - 38
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/msmf.342/
UR  - https://zbmath.org/?q=an%3A0726.14006
UR  - https://www.ams.org/mathscinet-getitem?mr=91g:14053
UR  - https://doi.org/10.24033/msmf.342
DO  - 10.24033/msmf.342
ID  - MSMF_1989_2_38__75_0
ER  - 
Collino, Alberto; Fulton, William. Intersection rings of spaces of triangles, dans Colloque en l'honneur de Pierre Samuel (Orsay 21-22 mai 1987), Mémoires de la Société Mathématique de France, Série 2, no. 38 (1989), pp. 75-117. doi : 10.24033/msmf.342. http://www.numdam.org/articles/10.24033/msmf.342/

[1] A. Bialynicki-Birula. - Some theorems on actions of algebraic groups. Annals of Math. 98 (1973), 480-497. | MR 51 #3186 | Zbl 0275.14007

[2] A. Bialynicki-Birula. - Some properties of the decompositions of algebraic varieties determined by actions of a torus. Bull. de l'Acad. Polonaise des Sci., Série des sci. math. astr. et phys. 24 (1976), 667-674. | MR 56 #12020 | Zbl 0355.14015

[3] A. Cayley. - On the problem of the in-and-circumscribed triangle. Phil. Trans. Royal Soc. London 161 (1871), 369-412 (Collected Papers VIII, 212-257). | JFM 03.0297.02

[4] S. Diaz and J. Harris. - Ideals associated to deformations of singular plane curves, preprint.

[5] G. Ellingsrud and S.A. Strømme. - On the homology of the Hilbert scheme of points in the plane. Inventiones Math. 87 (1987), 343-352. | MR 88c:14008 | Zbl 0625.14002

[6] W. Fulton. - Intersection Theory. Springer-Verlag, 1984. | MR 85k:14004 | Zbl 0541.14005

[7] W. Fulton, S. Kleiman and R. Macpherson. - Enumeration under tangency. Springer Lecture Notes 997 (1983), 156-196. | MR 85d:14073 | Zbl 0529.14030

[8] P. Le Barz. - La variété des triplets complets, preprint.

[9] J. Roberts and R. Speiser. - Schubert's enumerative geometry of triangles from a modern viewpoint. Springer Lecture Notes 862 (1981), 272-281. | MR 83h:14049 | Zbl 0488.14014

[10] J. Roberts and R. Speiser. - Enumerative geometry of triangles. I, Comm. in Alg. 12 (1984), 1213-1255 ; II, Comm. in Alg. 14 (1986), 155-191 ; III, preprint. | Zbl 0648.14029

[11] F. Rossello Llompart and S. Xambo Descamps. - Computing Chow groups, preprint.

[12] H. Schubert. - Anzahlgeometrische Behandlung des Driecks. Math. Ann. 17 (1880), 153-212. | JFM 12.0525.01

[13] J.G. Semple. - The triangle as a geometric variable. Mathematika 1 (1954), 80-88. | MR 16,614e | Zbl 0057.37103

[14] S.A. Strømme. - Rational curves in Grassmann varieties, preprint.

[15] J.A. Tyrrell. - On the enumerative geometry of triangles. Mathematika 6 (1959), 158-164. | MR 22 #2925 | Zbl 0097.15303

Cité par Sources :